# SDR DALA2021021900982

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION PIVOT BOLT OB FLAP TRACK 4 ON LT WING (1EA).  CORRECTIVE ACTION: REMOVED AND REPLACED PIVOT BOLT PER A320 FAM AMM 27-54-62. (1733668)
